| Model Number |
02.12.E0210FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 december 2025: lot 2341893: (b)(4) items manufactured and released on 14-nov-2023.Expiration date: 2028-oct-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height and resurfaced the patella, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
The patient came in reporting anterior knee pain and instability and the cause is unknown.At about 1 year and 7 months post primary the surgeon resurfaced the patient`s natural patella and upsized the liner to give the patient more stability.The surgery was completed successfully.